# SDR HALA2010111700544

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,174 hours, 6,315 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Condition: Illuminated
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS TCAS DISPLAYED.  PERFORMED FIM 34-53-00 SYSTEM TEST NORMAL. OK TO CONTINUE.
